MAUDE Adverse Event Report: S.U.A. MARTIN GMBH & CO. KG V. MUELLER CLEANACCESS# KERRISON RONGEUR T-COAT MICRO HANDLE

S.U.A. MARTIN GMBH & CO. KG V. MUELLER CLEANACCESS# KERRISON RONGEUR T-COAT MICRO HANDLE
Catalog Number NL4291-81T / SAMV0110814ZBAT
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Microscopic examination of the device showed that it had been subject to repair by an unauthorized third party.The cutting edge of the device had been ground, removing its protective coating, weakening the foot plate, and likely causing it to break during use.Notches on the cutting edge would have made clean cuts impossible and required increased force during use.The instrument was returned incomplete, i.E., without the broken-off tip.Material hardness was checked and found to be conforming to specifications.Review of manufacturing records revealed no nonconformance issues.
 
Event or Problem Description
During a laminectomy procedure, the tip of the kerrison rongeur broke and fell into the surgical field.It was retrieved with a bayonet forceps.The patient was fine and the procedure was completed as planned.

Brand Name
V. MUELLER CLEANACCESS# KERRISON RONGEUR T-COAT MICRO HANDLE
Common Device Name
KERRISON RONGEUR
Manufacturer (Section D)
S.U.A. MARTIN GMBH & CO. KG
uhlandstrasse 17
rietheim-weilheim, 78604
GM  78604
Manufacturer (Section G)
S.U.A. MARTIN GMBH & CO. KG
uhlandstrasse 17
rietheim-weilheim, 78604
GM   78604
Manufacturer Contact
markus pauli
uhlandstrasse 17
rietheim-weilheim, 78604
GM   78604
MDR Report Key24265786
Report Number8010386-2026-00001
Device Sequence Number18656768
Product Code HAE
UDI-Device Identifier10885403187537
UDI-Public0110885403187537
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNL4291-81T / SAMV0110814ZBAT
Device Lot NumberG21XME / 2190876
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown